# SDR AAL2002F00017

- Difficulty date: August 8, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- Engine: Pwa JT8D*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 34,931 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 3, CORRODED AT STA 1232, STA 1275, AND STA 1300.  C/A:  SPLICED IN SERVICEABLE SEAT TRACK FROM STA 1185 TO STA 1309 IAW SRM.
